# SDR DALA2019040202074

- Difficulty date: April 1, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 73,329 hours, 53,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spacer
- Condition: Corroded
- Location: Mid Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT DOUBLER REPAIR SPACER OF THE MID CARGO. (CORROSION LEVEL 2): SPACER OF THE MID CARGO WAS REPLACED PER DC-9 / MD-80 SRM 53-05 FIG. 123. (LP1012114)
